# SDR AALA20110623DFW02

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 58,588 hours, 29,941 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT FUEL HEAT INDICATION DURING CLIMBOUT. HAD TO PUSH LEFT ENGINE THROTTLE UP TO KEEP OIL TEMP LESS THAN 135 DEGREES AND FUEL HEAT WOULD NOT GO OFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE FUEL HEAT VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
